# SDR DALA1225149001

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 52,948 hours, 38,869 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5911394504
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD 2011-15-01 AND EA 09-470871-12AD, MTC NOTED 8 ELONGATED HOLES COMMON TO THE VERTICAL STABILIZER RT SPAR CAP LOCATED JUST ABOVE ZFS=52.  THE SUBJECT CAP IS MACHINED TO VARYING THICKNESS OF 7075-T56 AL.  REPAIR ACCOMPLISHED PER ER/A 502519-14AD.
